# SDR SWAA2020041336547

- Difficulty date: April 7, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N7707C
- Make and model: Boeing 737-76N
- Aircraft serial: 32667
- Aircraft time: 50,561 hours, 25,210 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY PACK M1674 IS INOP. / REMOVED; REPLACED; AND PERFORMED GOOD OPS TEST OF EMERGENCY LIGHTS BATTERY PACK M1674 PER AMM 33-51-06-960-805.
